# SDR AU990384

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Tmeca ARRIEL1A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Port
- Part number: 70BM031070
- Condition: Blocked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE REAR BEARING OIL SCAVENGE PORT BLOCKED BY CARBON PARTICLE.   ENGINE OIL VENTING FROM THE REAR BEARING VENT LINE.
